# SDR IXXA20110808001

- Difficulty date: August 8, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 208 L33l
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND NLG CORNER LOWER SKIN CRACKED AT STATION 208.000, LONGERON 33 LT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED REPAIR DOUBLER AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 09/09/11, DWG ED-5393 DATED 08/18/11, SRM 51-1-21, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 53-3-2 FIG 1 ITEM "A",  DPS 4.710 REV "L", DC8 SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
